Saturday, October 10, 2015
Erectile Dysfunction (ED)
Erectile Dysfunction with Groin pain
I have erectile dysfunction for six months now. I have infrequent erections and can only get hard by masturbating while I lay down. When I stand up, I lose my erection. I can ejaculate without difficulty after which I do not get erections for several days though I am mentally interested in sex.
I have groin pain (where the crotch meets the leg) bilaterally with variable (more or less) cramp-like/ache-like pain that can sometimes extend down the thigh to almost the knee. I do not have diabetes or kidney disease. I have had some recent, small amount of back pain but nothing that big. I take low dose tetracycline daily for rosacea (250mg) for about a year now. I am not depressed (the pain in my groin is proof to me that its not psychological). I am normal weight (15 lbs over ideal weight)and exercise by jogging/walking very frequently. I will be seeing a urologist soon hopefully. Could I have hernia or something blocking circulation to my groin? Could I have venous leak erectile dysfunction? A nonpainful infection of the prostate?
Roughly six months ago my chronic fatigue (2-3 hour naps every day- dizzy from being tired) disappeared. I had chronic fatigue without any pain for 1.5 years. At the time I got the fatigue I noticed a mouse in my apartment running all over my dishes at night and a rash on my chest. The rash on my chest disappeared at the same time the fatigue did. I have never been able to figure out what caused my chronic fatigue. I was not depressed at all during this time. I am 30 years of age.
I really appreciate any help you can provide.
I read your letter with interest. I do not know your age but have assumed you are not married and hence young enough to be concerned about your sex life. Pelvic floor spasm and groin/leg discomfort could happen due to stress, medication and or environmental factors. Pelvic floor relaxation may remedy your condition. You may ask your urologist if this could be the cause of sexual and physical symptoms you are having.
Ahmad Hamidinia, MD
Formerly, Professor of Clinical Surgery
College of Medicine
University of Cincinnati